# SDR QMLA2025120620123

- Difficulty date: December 6, 2025
- Submitted: December 6, 2025
- Operation: Air carrier
- Aircraft: N864NC
- Make and model: Urocop EC135T2
- Aircraft serial: 0567
- Aircraft time: 10,016 hours, 27,616 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Extension
- Part number: 134M110011
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIONS, THE LT FORWARD LANDING GEAR EXTENSION WAS FOUND TO BE CRACKED AT THE BOLT HOLE.
